# SDR 20001101SH016

- Difficulty date: September 14, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N5224R
- Make and model: Snias AS350B3
- Aircraft serial: 2968
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35105901
- Condition: Broken
- Location: Engine/Trans
- Part time: 986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING DISC HAD BROKEN INSERTS.  (X)
